# SDR SWAA2017050213490

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 8,399 hours, 3,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE OVERWING EMERGENCY EXIT SIGN COVER CAME OFF.  SECURED THE COVER IAW SIP.
